# SDR SIMA201122706

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 22,271 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARD TO OPEN.  OPERATED DOOR SEVERAL TIMES IAW EMB MM 52-18-00, OPS CHECK GOOD.  COULD NOT DUPLICATE.
